WIT Press


Application Of Finite-dimensional Perturbation Technique To Boundary Integral Equations

Price

Free (open access)

Paper DOI

10.2495/BE980311

Volume

21

Pages

12

Published

1998

Size

936 kb

Author(s)

S.E. Mikhailov

Abstract

Finite-dimensional perturbing operators are represented using some incom- plete information about eigen solutions of an original and/or adjoint gen- eralized Fred holm operator equation (with zero index). Adding these per- turbing operators to the original one reduces its eigen-space dimension and can, particularly, lead to an unconditional and uniquely solvable perturbed equation. For the second kind Fredholm operators, the perturbing oper- ators are analysed such that the spectrum points for an original and the perturbed operator coincide except a spectrum point considered, which can be removed for the perturbed operator. A relation between resolvent oper- ators for original and perturbed operators is obtained. Effective procedures are described for calculation of the undetermined constants in the right- hand side of an operator equation f

Keywords